| Catalog Number |
21-2947-24 |
| Medical Device Problem Codes |
Complete Blockage (1094); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before the patient was given the infusion port maintenance, the implanted intravenous drug delivery system was vented, and the drug solution could not be discharged.There was patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.